# SDR ABXA9600127

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 591055726
- Condition: Bent
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE COMPLYING WITH AD 91-22-07; SB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR AFT METAL SEAL BENT AT THE BOTTOM OF DOOR.  REPAIRED SEAL IAW DC-9 SRM 51-01.
